# SDR SWAA085771

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 77,000 hours, 72,835 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND KEEL BEAM CRACKED FWD BS 727.  REPAIRED SKIN PER SWA EA.
